# SDR HEEA955506

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: S761014
- Condition: Cracked
- Location: Rt Airframe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R/H WINDOW WHEN INSTALLED, CRACKED IN THE UPPER R/H CORNER.  LOWER CORNER OF THE WINDOW EXTENDS 3 1/2" WHEN LAYED ON THE AIRFRAME.  THIS DISTANCE CREATES EXCESSIVE STRESS DURING INSTALLATION.
